# SDR ASAA2018060825011

- Difficulty date: June 8, 2018
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 32,005 hours, 9,590 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FOUND FMC CDU ENGINE FAULT 73-20012, INTERNAL EEC FAULT ON ENGINE NR 2. SHORT TERM FAULT. DEFERRED PER T/C 78273000. GROUNDED - YES. ACCOMPLISHED FIM 73-21 TASK 807. CURRENTLY NO MAINT MESSAGE. ACCOMPLISHED EEC TEST PER AMM 73-21-00-700-804-F00, TEST PASSED. NO PREVIOUS HISTORY LAST 30 DAYS. THIS CLEARS THIS PLT.
